# SDR COM60425

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sbw Harness
- Part number: 17300233
- Condition: Defective
- Location: Nlg Steering
- Part time: 2,619 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING IS INOP.  REPLACED THE SBW HARNESS ON NLG.
